# SDR ABXA9801077

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 36469561
- Condition: Corroded
- Location: Bs 940
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON STIFFENER AT LONGERON 24L, STATION 940, LEFT WHEEL WELL.  REPAIRED IAW ABX REAS D853-17845 AND D853-17844.
